MathSciNet Relay Station
MathSciNet bibliographic data
MR2319658 (2008e:34175) 34K20
Berezansky, Leonid; Braverman, Elena Explicit exponential stability conditions for linear differential equations with several delays. J. Math. Anal. Appl. 332 (2007), no. 1, 246–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement